# SDR DALA2023121910384

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 90,945 hours, 17,311 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1801 1L DOOR SHOWING OPEN.  OPENED AND RESET 1L DOOR IAW AMM B767 52-11. DOOR AND INDICATIONS CHECK GOOD. (5071912)
